| Model Number |
ESS-G02-SX1 |
| Medical Device Problem Codes |
Difficult to Open or Close (2921); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: device code a040609 is being used to capture the reportable event of needle shaft bent.
Event or Problem Description
It was reported to boston scientific corporation that an overstitch nxt endoscopic suturing system was used during an endoscopic sleeve gastroplasty (esg) procedure on (b)(6) 2025.During the procedure, it was difficult to open and close the needle shaft, and the needle shaft bent.The procedure was completed with a new overstitch nxt.There was no patient complications reported as a result of this event.